Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Mar 14, 2025, 9:09 PM CDT for Fulton County, Schuyler County, Illinois. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 9:09 PM CDT (02:09 UTC)
- Expired
- Mar 14, 2025, 9:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Fulton County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 9:10 PM CDT | TSTM WND DMG | 3 Ne Rushville, IL | Several tree branches were blown down and power was out for about 6 hours. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 8:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 2519 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
627
WFUS53 KILX 150209
TORILX
ILC057-169-150245-
/O.NEW.KILX.TO.W.0001.250315T0209Z-250315T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
909 PM CDT Fri Mar 14 2025
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Fulton County in west central Illinois...
Northeastern Schuyler County in west central Illinois...
* Until 945 PM CDT.
* At 909 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located near
Rushville, moving northeast at 70 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Ipava and Vermont around 915 PM CDT.
Cuba around 925 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4028 9060 4028 9045 4057 9045 4064 9041
4047 8992 4008 9046 4019 9064
TIME...MOT...LOC 0209Z 218DEG 59KT 4020 9049
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Deubelbeiss3 follow-up statements
968
WWUS53 KILX 150218
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
918 PM CDT Fri Mar 14 2025
ILC169-150228-
/O.CAN.KILX.TO.W.0001.000000T0000Z-250315T0245Z/
Schuyler-
918 PM CDT Fri Mar 14 2025
...THE TORNADO WARNING FOR NORTHEASTERN SCHUYLER COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for west central
Illinois.
&&
LAT...LON 4028 9045 4057 9045 4064 9041 4047 8992
4022 9028 4025 9040
TIME...MOT...LOC 0218Z 218DEG 59KT 4032 9037
$$
ILC057-150245-
/O.CON.KILX.TO.W.0001.000000T0000Z-250315T0245Z/
Fulton-
918 PM CDT Fri Mar 14 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR FULTON
COUNTY...
At 918 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Ipava, or 12 miles southwest of Lewistown, moving northeast at 70
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Cuba around 930 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Bryant, Smithfield, Marietta, Little America, Fiatt, Bernadotte,
Dunfermline, Duncan Mills, and Table Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4028 9045 4057 9045 4064 9041 4047 8992
4022 9028 4025 9040
TIME...MOT...LOC 0218Z 218DEG 59KT 4032 9037
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Deubelbeiss918
WWUS53 KILX 150229
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
929 PM CDT Fri Mar 14 2025
ILC057-150245-
/O.CON.KILX.TO.W.0001.000000T0000Z-250315T0245Z/
Fulton-
929 PM CDT Fri Mar 14 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
FULTON COUNTY...
At 929 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Cuba, or near Lewistown, moving northeast at 70 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Fulton County, including the following locations... Bryant,
Smithfield, Little America, Fiatt, Bernadotte, Dunfermline, and
Duncan Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4035 9038 4063 9038 4047 8992 4028 9020
TIME...MOT...LOC 0229Z 218DEG 59KT 4047 9022
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Deubelbeiss565 WWUS53 KILX 150242 SVSILX Severe Weather Statement National Weather Service Lincoln IL 942 PM CDT Fri Mar 14 2025 ILC057-150252- /O.EXP.KILX.TO.W.0001.000000T0000Z-250315T0245Z/ Fulton- 942 PM CDT Fri Mar 14 2025 ...THE TORNADO WARNING FOR CENTRAL FULTON COUNTY WILL EXPIRE AT 945 PM CDT... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. A Tornado Watch remains in effect until 300 AM CDT for west central Illinois. Remember, a Severe Thunderstorm Warning still remains in effect for portions of Fulton County until 1000 PM CDT. && LAT...LON 4035 9038 4063 9038 4047 8992 4028 9020 TIME...MOT...LOC 0242Z 218DEG 59KT 4062 9006 $$ Deubelbeiss
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 14, 8:32 PM CDT, 37 minutes earlier. Its key messages:
- A severe weather outbreak is likely to occur this evening between 8pm and 2am. Structural damage is a reasonable possibility due to straight-line winds (75+ mph); tornadoes (EF-2+); and large hail (1" +).
- A brief period of strong non-thunderstorm wind gusts between 40-60 mph may occur just ahead of the severe thunderstorm episode early this evening between 6-9pm.
- Concern for rapid and erratic fire spread has led to a burn ban in areas north of Interstate 72 through this evening. Additional concerns for rapid fire spread return early next week.
- Another powerhouse storm system arrives by the middle of next week, perhaps bringing additional severe weather to portions of central and southeast Illinois.
Area forecast discussion, Mar 14, 8:32 PM CDT, 37 minutes before
Area Forecast Discussion...Updated National Weather Service Lincoln IL 832 PM CDT Fri Mar 14 2025 .KEY MESSAGES... - A severe weather outbreak is likely to occur this evening between 8pm and 2am. Structural damage is a reasonable possibility due to straight-line winds (75+ mph); tornadoes (EF-2+); and large hail (1" +). - A brief period of strong non-thunderstorm wind gusts between 40-60 mph may occur just ahead of the severe thunderstorm episode early this evening between 6-9pm. - Concern for rapid and erratic fire spread has led to a burn ban in areas north of Interstate 72 through this evening. Additional concerns for rapid fire spread return early next week. - Another powerhouse storm system arrives by the middle of next week, perhaps bringing additional severe weather to portions of central and southeast Illinois. && .MESOSCALE... Issued at 831 PM CDT Fri Mar 14 2025 Key Messages...Damaging wind threat continues with all of the approaching storms. Relatively speaking, current guidance suggests the tornado threat between 9 and 1030 PM looks to be highest in the southwest portions of our CWA (Scott, Morgan, Sangamon Co.). Technical Discussion... No change to the expected damaging wind threat. After doing a deeper dive on the current/expected low-level moisture evolution, am becoming increasingly confident that (realtively speaking) the highest tor potential in our CWA the next few hours will be in Scott/Morgan (and perhaps eventually into Sangamon County). 0115z sfc obs show dewpoints only in the low/mid 40s at Springfield/Litchfield, but a corridor of low/mid 50s Td near St. Louis and surrounding areas. (Quincy was also reporting mid 50s dewpoints but storms had moved over that ASOS and it may not be reflective of the ambient environment). Latest WoFS runs show a narrow tongue of mid-50s Td advecting northward into Scott/Morgan Co area, and this is similar to what the RAP-based evolution shows. WoFS continues to depict strong low-level helicity tracks into Scott/Morgan/Sangamon Co around/slightly after 0230z (or 9:30pm). The storm currently over Pike Co, MO, as of 0125z, and moving to the northeast, may be just ahead of the corridor of better moisture, nevertheless, it and the other cells to the south that are also pushing NE will bear close watching. The KILX VAD profile shows low-level wind fields are still strengthening, now with 50 kt winds at 0.5 km AGL and over 70 kt winds at 1 km AGL. 0-1 km SRH values are now around 400 J/kg, up nearly 100 J/kg in just one hour. These wind fields are very supportive of tornadoes, it's just remains question of if sufficient moisture advects northward ahead of the storms. Erwin && .SHORT TERM... Issued at 211 PM CDT Fri Mar 14 2025 A negatively-tilted, 500-mb trough and it's attendant surface low will continue to lift across the Plains this afternoon, with a Pacific front/dryline arcing towards the Missouri Ozarks and Mid- Mississippi Valley this evening. Convective-allowing models (CAMs) remain in excellent agreement that convective initiation will occur early this afternoon along the dryline as a tongue of 55-60 degF dewpoints and steepening mid-level lapse rates advect into western Missouri and effectively boost MLCAPE. While the initial storm mode will favor supercell structures across Missouri, the expectation is for storms to congeal and grow upscale into a mature QLCS by 00z/7pm due to fast storm motions and the deep-layer shear vectors becoming aligned more parallel to the boundary/forcing as the line approaches west central IL. While the kinematics associated with this line are high-end (99th percentile of climatology), the modest instability (500-1000 J/Kg MLCAPE) should preclude a derecho threat. Rather than a continuous wall of 75+ mph straight-line winds, we are advertising only pockets. Given the robust shear magnitudes and instability confined to the lowest 3km, as well as a strong, N-S oriented LLJ along the line, we anticipate multiple bowing/surging segments, reflectivity tags, and line breaks; all of which will lead to mesovortexgenesis and the potential for QLCS tornadoes. While it is extremely difficult to predict whether or not these embedded tornadoes will be significant (EF-2+), very high 0-3km SRH values (750+ m2/s2) and a large, humped hodograph suggests any mesovortex that does develop within the line will have depth and long-tracked potential, and this is evident in the 6-hr Updraft Helicity (UD) swaths from many of the CAMs. One recent historical comparison that springs to mind is the December 10, 2021 quasi-linear event, which brought 5 EF-2 tornadoes to portions of central IL. Just prior to this evening's convective episode, gusty non- thunderstorm winds will peak in the 45-60 mph range, primarily between 23z-02z/6-9pm, due to the surface pressure gradient tightening beneath a strengthening 70-kt LLJ core. With a very dry and well-mixed PBL lying ahead of the line of convection, it's a reasonable possibility that we achieve sporadic High Wind Warning criteria (58+ mph). Due to the brevity and uncertainty in coverage, we will continue the current Wind Advisory and upgrade later as needed. Other concerns we hold prior to tonight's storms include blowing dust and erratic fire behavior due to abnormally dry top soil and fine fuels (grass, leaves, twigs, pine needles, etc). We have refrained from issuing a Blowing Dust Advisory after coordinating with our Ag partners. Per their guidance, the vast majority of field work to this point has been anhydrous injections and not tillage, though certainly there has been some plowing. Then regarding the Red Flag Warning, which is ongoing, we still anticipate a brief period where wind gusts exceed RH values in areas north of I-72 later this afternoon. This, in tandem with the 80 deg temps and dry fuels, is what is driving the threat for rapid and erratic fire spread. MJA .LONG TERM... (Saturday through Next Friday) Issued at 211 PM CDT Fri Mar 14 2025 A brief shot of cold air will arrive Saturday night into Sunday as northerly winds spill into the region behind the departing storm system. Temperatures will fall into the mid 30s beneath mostly cloudy skies, and we might even squeeze out a few snow showers as the axis of wrap-around moisture pushes through the region. Dry and continued cool weather will remain in place on Sunday, with any lingering cloud cover eroding beneath an advancing ridge axis. Monday through Wednesday will be characterized by dry, windy, and warm conditions as an upper ridge gradually becomes more amplified due to another deep trough carving into the Plains. Concern for elevated fire danger will return during this period as a well-mixed PBL helps pull down afternoon RHs (25-35%) amid warming temperatures (65-75 degF) and increasing southerly flow (30-40 mph) ahead of a rapidly deepening frontal system. Blowing dust may also be a concern during this time as we begin to enter spring tillage season. The next best chance (50-70%) for rain comes Wednesday afternoon along and ahead of a cold front. Instability looks very limited ahead of the front amid shallow moisture, and so widespread thunderstorm activity is not anticipated at this time. It does bear monitoring, though, as both strong deep-layer shear and synoptic ascent could yield isolated severe convection somewhere between the Mid-Mississippi and Ohio River Valleys. The system dry slot will then quickly push through behind the cold front Wednesday evening before the axis of wrap-around moisture works across central Illinois late Wednesday night, perhaps providing some light snow. Another stretch of dry and cool weather returns Thursday and Friday behind the departing frontal system. NBM deterministic guidance currently offers daytime temperatures in upper 40s on Thursday before dropping near 30 degrees Thursday night. Temperatures then modestly increase into the lower 50s by next Friday. MJA && .AVIATION... (For the 00z TAFs through 00z Saturday Evening) Issued at 653 PM CDT Fri Mar 14 2025 A line of strong to severe thunderstorms will move through central Illinois later this evening. Strong southerly winds will continue just ahead of the line of storms with even stronger gusts (roughly 55 kt or so) within pockets of the line of storms. Winds will remain elevated overnight and then ramp up once again Saturday morning as they gradually veer to the southwest. A cold front will move through Saturday afternoon/evening, turning winds to the west-northwest. There is a low chance (30-40%) for ceilings to drop below 3k ft on Saturday, so elected to keep them VFR for the time being. NMA && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 4 PM CDT Saturday for ILZ027>031-036>038- 040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Mar 14, 2:09 PM CDT, 7 hours before
Hazardous Weather Outlook National Weather Service Lincoln IL 209 PM CDT Fri Mar 14 2025 ILZ027>031-036>038-040>057-061>063-066>068-071>073-151915- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 209 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Tonight. A line of severe thunderstorms is expected to race across the area tonight between 8 pm and 2 am. The primary threat is damaging winds, potentially in excess of 80 mph, though large hail and a few tornadoes are also possible. Outside the storms, strong winds will occur tonight. Southeast wind gusts of 40 to 50 mph are likely. These winds will cause any outdoor fires to spread rapidly. Also, blowing dust is possible in some areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong winds are forecast again on Saturday. Southwest wind gusts of 40 to 50 mph are likely from mid morning to mid afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from 8 pm tonight to 2 am Saturday. Expected storm motion is to the northeast around 60 mph. 25
In the hours before
Local storm report, Mar 14, 5:18 PM CDT, 3 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
518 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM Non-Tstm Wnd Dmg Manito 40.43N 89.78W
03/14/2025 Mason IL Emergency Mngr
Power pole snapped and lines downed
resulting in a road closure due to
non-thunderstorm winds.
&&
JRBLocal storm report, Mar 14, 5:28 PM CDT, 3 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
528 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Non-Tstm Wnd Dmg Farmington 40.70N 90.01W
03/14/2025 Fulton IL Emergency Mngr
Tree leaning on powerlines.
&&
JRBLocal storm report, Mar 14, 6:02 PM CDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
602 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Non-Tstm Wnd Gst 1 WSW Decatur Airport 39.83N 88.87W
03/14/2025 M53 MPH Macon IL ASOS
ASOS station KDEC Decatur Arpt.
0504 PM Non-Tstm Wnd Gst Coles County Airport 39.47N 88.27W
03/14/2025 M52 MPH Coles IL ASOS
ASOS station KMTO Coles Co. Mem AP.
0525 PM Non-Tstm Wnd Gst 2 SE Low Point 40.85N 89.28W
03/14/2025 M51 MPH Woodford IL Mesonet
Mesonet station DVI11805 Lowpoint.
&&Local storm report, Mar 14, 6:12 PM CDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
612 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Non-Tstm Wnd Dmg Oakford 40.10N 89.96W
03/14/2025 Menard IL Emergency Mngr
Park pavilion collapsed due to
non-thunderstorm winds.
&&
JRBLocal storm report, Mar 14, 6:28 PM CDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
628 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Non-Tstm Wnd Dmg 3 NW Salisbury 39.93N 89.84W
03/14/2025 Menard IL Emergency Mngr
Utility pole snapped by non-thunderstorm
winds.
&&
JRBLocal storm report, Mar 14, 7:24 PM CDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
724 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM Non-Tstm Wnd Dmg 2 W Andrew 39.89N 89.68W
03/14/2025 Sangamon IL Public
Heavy roof damage from non-thunderstorm
winds.
&&
JRBThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:08 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 52 min |
| Mar 14, 8:51 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Schuyler, Scott | 39 min |
| Mar 14, 8:57 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 63 min |
| Mar 14, 9:14 PM CDT | Tornado Warning | ILX | Cass, Mason | 31 min |
| Mar 14, 9:27 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more | 63 min |
| Mar 14, 9:46 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Marshall, Mason, Peoria, Stark, Tazewell and 1 more | 59 min |
| Mar 14, 9:53 PM CDT | Tornado Warning | ILX | Mason | 25 min |
| Mar 14, 10:04 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, McLean, Mason, Menard, Sangamon and 1 more | 56 min |
| Mar 14, 10:11 PM CDT | Tornado Warning | ILX | Tazewell | 34 min |
| Mar 14, 10:21 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 54 min |
| Mar 14, 10:38 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Piatt | 37 min |
| Mar 14, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 64 min |
| Mar 14, 11:11 PM CDT | Tornado Warning | ILX | Shelby | 49 min |
| Mar 14, 11:15 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Coles, Cumberland, Effingham, Jasper, Moultrie and 1 more | 60 min |
| Mar 14, 11:20 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 40 min |
| Mar 14, 11:31 PM CDT | Tornado Warning | ILX | Macon, Piatt | 29 min |
| Mar 14, 11:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Douglas, McLean, Macon, Moultrie and 1 more | 66 min |
| Mar 14, 11:55 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Effingham, Shelby | 35 min |
| Mar 15, 12:07 AM CDT | Tornado Warning | ILX | Champaign, Douglas | 38 min |
| Mar 15, 12:12 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar, Effingham and 1 more | 63 min |
| Mar 15, 12:15 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 60 min |
| Mar 15, 12:15 AM CDT | Tornado Warning | ILX | Champaign, Piatt | 28 min |
| Mar 15, 12:18 AM CDT | Tornado Warning | ILX | Coles, Cumberland | 27 min |
| Mar 15, 12:34 AM CDT | Tornado Warning | ILX | Coles, Douglas, Edgar, Vermilion | 41 min |
| Mar 15, 12:49 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 26 min |
| Mar 15, 12:51 AM CDT | Tornado Warning | ILX | Champaign | 12 min |
| Mar 15, 1:12 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar, Vermilion | 48 min |
| Mar 15, 1:33 AM CDT | Tornado Warning | ILX | Jasper | 27 min |
| Mar 15, 1:44 AM CDT | Tornado Warning | ILX | Clark, Crawford | 33 min |
| Mar 15, 1:48 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 42 min |
Nearby
Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.